Sleepless nights 😔

Argh half 4 in the morning and woke up with a racing heart!! I hate this. Ever since Iv stopped my mirtizapine 2days ago my sleep has been so bad! Yesterday I started certraline and all day yesterday I was shaking badly all my hands and jaw bad dry mouth no matter how much I drink. Has anyone experienced this. I can't cope right now all I wanna do is sleep my heart hurts

17 Replies

oldestnewest
  • Hi Kayla, sorry to hear you're feeling badly. I've taken certraline before and had a dry mouth for the first couple of weeks then it wasn't that bad and the med worked well for me. Most anti depressants have this kind of teething period. Do you think you'll persevere with these? All the best, I hope you get some sleep soon.

  • Hello my heart is beating so fast right now I'm so scared I'm going to go into cardic arrest 5 in the morning. Thanks for reply hope ur ok

  • If you're really afraid of this, please call an ambulance. If you think it's a panic attack,breathe into a paper bag. Hugs.

  • I really don't want to call ambulance 😔, have u ever had a racing heart! Iv been through this 100 times I just can't cope with it x

  • I have a racing heart, I had a 24 hour monitor and was diagnosed with inappropriate sinus tachicardia and given Diltiazem 200mg twice daily and it really helps. Have u had any tests?xxxx

  • It's so horrible 😔 feel like I'm going to stop breathing!!! I'm having ongoing test from the 22 of April and will get all the results back in August if I'm still alive 😭

  • What you have is it dangerous?

  • Hi Kaaayla,I would say your problems with sleeping is coming off mirtzipine,I had the same problem,coming off tolvon,witch is a similer med..never slept,had racing heart ect;took me a few months to get myself back on track,mayby your GP could give you a mild sleeping pill, until your body adjusts itself...love miarose xx

  • Hello YH ever since iv stopped mirizapine I wake up at night sweating and her racing. Feel like i can't breath. They gave me sleeping pills but I'm scared to take it. Why am I sweating heart racing the lot ? Hope ur ok x

  • its the mirtzipine leaving your system..also your started on sertraline,witch can cause sweating..your body is all over the place,you dont say why you changed your meds..but personally i would take whatever med i feel good on,if you felt good on the mirt go back on them and stop the sertraline..only you know what suits you best...

  • Like right now I just woke up sweating my hearts racing but got stabbing pains through it have you ever had that? Yeah 100% ever since iv stopped mirtizapine my anxiety has gone through the roof but it's making me put on so much weight 😩

  • Hi, putting on weight is a problem with mirtizapine,but hang in there,your anxiety should go down ,as your body adjusts...ye I had all those things coming off tolvon.dizziness ,panic attacks,racing heart,no sleep,confusion,my god it was hell.I didn't start another med I did CBT and it helped .i'm still anxious,but my GP give me xanax to take as needed.somedays I can't leave the house.other days i'm o.k. how long are you on the sertraline ?

  • It's so horrible ain't it. I'm sick as a dog today!!! Feel so weak 😭, iv been taking certraline a week Tomos I feel so terrible hope ur ok x

  • hi again..did you ever think the sertraline could be causing this.my sister was on 100mg of it and she was so sick..its hard to know whether its you coming off mirt,or going on to sertraline thats causing problems..but when your doing both at the same time ,its bound to make you feel like crap..I need meds too.but i'm afraid to take them.as i always get side effects.if your only on sertraline a week its too soon to tell..I would give them another few weeks.then if you still feel the same,stop taking them and try something else..cymbalta is supposed to be good for anxiety..let me know how your getting on..love Miarose xxx

  • Yeah I feel so bad I feel like I'm going to die. I'm so sick I can't eat or anything I really hate feeling like this all the time I just want my anxiety to under control😭, so is your sister still taking certraline I'm suppse to up my dose Tomos but I really don't want to. Have u ever woke up at night with sweats and heart racing keeps having x

  • yes my sister is still taking sertraline.but she got the dose reduced to 50mg,and the sickness went away.I really wouldn't up the dose yet.sertraline can increase anxiety when you start taking it,until your body gets used to it.would your GP not give you xanax or diazapam just for the start up effects..sertraline dosent suit everybody ,and theres lots more you could try that may suit you better...xx.

  • I take propranolol! Doctor don't really want to put me on diazapem bcos its addictive of something. I don't feel right I feel like I'm going to die I really just don't feeel myself when would this really end, I feel like I can't control my thoughts , can amxiety really do this. I went to the hosptial bcos I thought I had a bloodclot but all clear

You may also like...